Skip to Main content Skip to Navigation


...
hal-00956723v1  Journal articles
Jean-Michel CoronHoai-Minh Nguyen. Dissipative boundary conditions for nonlinear 1-D hyperbolic systems: sharp conditions through an approach via time-delay systems
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2015, 47 (3), pp.2220--2240. ⟨10.1137/140976625⟩
...
hal-02444855v1  Journal articles
Roberta Bianchini. Relative entropy in diffusive relaxation for a class of discrete velocities BGK models
Communications in Mathematical Sciences, International Press, In press
...
hal-00472351v1  Conference papers
François Golse. Nonlinear regularizing effect for hyperbolic partial differential equations
XVIth International Congress on Mathematical Physics, Aug 2009, Prague, Czech Republic. pp.433-437
...
tel-01396161v1  Theses
Clément Mifsud. Variational and hyperbolic methods applied to constrained mechanical systems
Analysis of PDEs [math.AP]. Université Pierre et Marie Curie, 2016. English
...
tel-03001288v1  Theses
Christophe Zhang. Internal control and stabilization of 1-D hyperbolic systems
Analysis of PDEs [math.AP]. Sorbonne Université, 2019. English. ⟨NNT : 2019SORUS435⟩
...
tel-02464011v1  Theses
Christophe Zhang. internal control and stabilization of some 1-D hyperbolic systems
Optimization and Control [math.OC]. Sorbonne Université, 2019. English
...
hal-01613139v3  Journal articles
Amaury Hayat. Exponential stability of general 1-D quasilinear systems with source terms for the C 1 norm under boundary conditions
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2019
...
hal-00472426v1  Conference papers
François Golse. Nonlinear Regularizing Effect for Conservation Laws
12th International Conference on Hyperbolic Problems: Theory, Numerics and Applications, Jun 2008, College Park, Maryland, United States. pp.73-92
...
hal-01952134v1  Journal articles
Jean-Michel CoronHoai-Minh Nguyen. Optimal time for the controllability of linear hyperbolic systems in one dimensional space
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2019, 57 (2), pp.1127-1156. ⟨10.1137/18M1185600⟩
hal-02398618v1  Journal articles
Miguel Angel FernándezVuk MilisicAlfio Quarteroni. Analysis of a Geometrical Multiscale Blood Flow Model Based on the Coupling of ODEs and Hyperbolic PDEs
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2005, 4 (1), pp.215-236. ⟨10.1137/030602010⟩